MAUDE Adverse Event Report: CORCYM S.R.L. CARBOSEAL VALSALVA ASCENDING AORTIC PROSTHESIS; HEART-VALVE, MECHANICAL

CORCYM S.R.L. CARBOSEAL VALSALVA ASCENDING AORTIC PROSTHESIS; HEART-VALVE, MECHANICAL
Model Number CP-027
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/04/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Manufacturer was informed of the following event through device tracking department.Reportedly, on (b)(6) 2012, a carboseal valsalva valve cp-029 was implanted in a patient.The device was explanted and replaced with a perceval valve pvs27 on (b)(6)2017.No allegation of any device dysfunction or serious injury on the patient has yet been reported from the site.

Brand Name
CARBOSEAL VALSALVA ASCENDING AORTIC PROSTHESIS
Common Device Name
HEART-VALVE, MECHANICAL
Manufacturer (Section D)
CORCYM S.R.L.
strada crescentino
saluggia, vercelli 13040
IT  13040
MDR Report Key18416333
Report Number3019892983-2023-01025
Device Sequence Number6808118
Product Code LWQ
UDI-Device Identifier08022057013569
UDI-Public(01)08022057013569(240)CP-027(17)140501
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2017
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/28/2023
Report Date (Section F) 11/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/01/2014
Device Model NumberCP-027
Device Catalogue NumberCP-027
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date11/29/2023
Device Age6 YR
Event Location Hospital
Date Report to Manufacturer11/29/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/28/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age47 YR
Patient SexMale